Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 6347961, 13 pages
http://dx.doi.org/10.1155/2016/6347961
Research Article

The Bi-Integrable Couplings of Two-Component Casimir-Qiao-Liu Type Hierarchy and Their Hamiltonian Structures

Department of Applied Mathematics, China Agricultural University, Beijing 100083, China

Received 13 March 2016; Accepted 29 June 2016

Academic Editor: Boris G. Konopelchenko

Copyright © 2016 Juhui Zhang and Yuqin Yao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juhui Zhang and Yuqin Yao, “The Bi-Integrable Couplings of Two-Component Casimir-Qiao-Liu Type Hierarchy and Their Hamiltonian Structures,” Advances in Mathematical Physics, vol. 2016, Article ID 6347961, 13 pages, 2016. https://doi.org/10.1155/2016/6347961.